# SDR FDEA201512154010

- Difficulty date: December 15, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 77,496 hours, 14,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CAPTAINS PREFLIGHT, EMER LIGHT TEST DOES NOT SHOW ON ND.  POST-FLIGHT CHECK; FOUND "EMER LITE BAT 1 LO" ALERT ON EAD.  FOUND EMER LITE TEST SWITCH, S1-402, IS STUCK IN THE TEST POSITION CAUSING EMER LITES TO ILLUMINATE CONTINUOUSLY WHILE ARMED.  R&R TEST SWITCH IAW MD11 ELEC SMP.  EMER LITE OPS CHECK SATISFACTORY REF MD11 AMM 33-50-00-5.  MEL CLEARED.
